mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
From Bruhat intervals to intersection lattices and a conjecture of Postnikov
Mälardalen University, School of Education, Culture and Communication. (CEK)
2009 (English)In: Journal of combinatorial theory. Series A (Print), ISSN 0097-3165, E-ISSN 1096-0899, Vol. 116, no 3, p. 564-580Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2009. Vol. 116, no 3, p. 564-580
National Category
Discrete Mathematics
Research subject
Mathematics/Applied Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-11232DOI: 10.1016/j.jcta.2008.09.001ISI: 000264406900004Scopus ID: 2-s2.0-60649114279OAI: oai:DiVA.org:mdh-11232DiVA, id: diva2:458801
Note
MEROAvailable from: 2011-11-24 Created: 2010-12-15 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus
By organisation
School of Education, Culture and Communication
In the same journal
Journal of combinatorial theory. Series A (Print)
Discrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 52 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf